# SDR USAA000838

- Difficulty date: June 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: RCC92711
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 51,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 3 INCH BY 4 INCH DELAMINATION, LEFT AILERON TAB BOTTOM JB END.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER MM 27-10-5.  (M)
